I am 38 and I have had high blood pressure all my life. It ranges from 150/94 to 183/118. I've been on welbutrin for about 2 weeks and now my BP is 95/68 and 90/54 just today alone. That's a huge drop in blood pressure, total of 83/64 difference. Today I have indigestion, really thirsty, vomiting, tired, not hungry, and dizziness when standing up. I also had my kidney removed on February 1st, it was incased with cancer and they got it all but it seems like I'm having trouble healing. What's y'all's thoughts?
Billybob, I am so sorry for all that you have been going through. To answer your question, YES, for me wellbutrin lowers my blood pressure. There is no rhyme or reason for this reaction, but I sure am happy that it does this one thing for me for sure! I keep a check on my BP, and record it and it never fails, whenever I decide to take a Wellbutrin "vacation", my BP increases, and when I go back on my Wellbutrin, my BP goes back to normal! Please call your doctor and let him/her know about the side effects you are experiencing. He might tell you that staying on it, that soon your adverse side effects will subside, and your blood pressure readings will level out to normal levels. But please interact with him before making any changes in your medication. Please keep posting and let me know how you are doing! G
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take several High Blood Pressure medications and Clonidine was my EMERGENCY DRUG TO LOWER blood p?
Updated 7 Jul 2015 • 2 answers
Updated 5 Feb 2012 • 5 answers
Updated 20 Feb 2015 • 1 answer
Updated 23 Feb 2017 • 3 answers
Updated 29 Jun 2018 • 1 answer